# SDR SWAA2025012078304

- Difficulty date: December 16, 2024
- Submitted: January 20, 2025
- Operation: Air carrier
- Aircraft: N8609A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36893
- Aircraft time: 40,314 hours, 19,006 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT BS 867 AND STRINGER 26L AFT CARGO COMPARTMENT 2024-763321<[01] REPLACED ANGLE - SUPPORT BS 867 AND STRINGER 26L AFT CARGO COMPARTMENT I.A.W. B737-800 SRM 51-40-02 AND DWG 149A8102 SHEET 19 REV. A AND DWG 149A8104 SHEET 1 REV. B;[02] CORRECTED STEP 1: REPLACED ANGLE - SUPPORT BS 867 AND STRINGER 26L AFT CARGO COMPARTMENT I.A.W. B737-800 SRM 51-40-02 AND DWG 149A8102 SHEET 19 REV. A AND DWG 149A8104 SHEET 1 REV. B  CRACK LENGTH: 0.450'  TOOL USED CALIPER P/N: 500-197-30 S/N: B23412298 DUE DATE: 10/NOV/25;[03] REPLACED ANGLE - SUPPORT BS 867 AND STRINGER 26L AFT CARGO COMPARTMENT I.A.W. B737-800 SRM 51-40-02 AND DWG 149A8102 SHEET 19 REV. A AND DWG 149A8104 SHEET 1 REV. B
